Proceedings of the Japan Academy

Kneser's property of solution families of non-linear Volterra integral equations

Shin-ichi Nakagiri and Haruo Murakami

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 4 (1974), 296-300.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518987

Digital Object Identifier
doi:10.3792/pja/1195518987

Mathematical Reviews number (MathSciNet)
MR0361693

Zentralblatt MATH identifier
0298.45002

Citation

Nakagiri, Shin-ichi; Murakami, Haruo. Kneser's property of solution families of non-linear Volterra integral equations. Proc. Japan Acad. 50 (1974), no. 4, 296--300. doi:10.3792/pja/1195518987. https://projecteuclid.org/euclid.pja/1195518987


Export citation

References

  • [1] R. K. Miller and G. R. Sell: Existence, uniqueness and continuity of solutions of integral equations. An addendum. Ann. Math. Pura. Appl., 87, 281-286 (1970).
  • [2] R. K. Miller: Nonlinear Volterra Integral Equations. Mathematical Lecture Note Series, Benjamin (1971).
  • [3] T. Sato: Sur Pequation integrate nonlineaire de Volterra. Composito Math., 11,271-290 (1953).
  • [4] T. Kanazawa, A. Iwasaki, and H. Murakami: On the family of the solution-curves of the integral inequality. Proc. Japan Acad., 30, 96-97 (1954).
  • [5] S. Nakagiri and H. Murakami: Approximate solutions for some non-linear volterra integral equations. Proc. Japan Acad., 50, 212-217 (1974).